Enstrophy Cascade in Decaying Two-Dimensional Quantum Turbulence

  1. Lookup NU author(s)
  2. Dr Thomas Billam
Author(s)Reeves MT, Billam TP, Yu X, Bradley AS
Publication type Article
JournalPhysical Review Letters
Year2017
Volume119
Issue18
Pages
ISSN (print)0031-9007
ISSN (electronic)1079-7114
Full text is available for this publication:
PublisherAmerican Physical Society
URLhttps://doi.org/10.1103/PhysRevLett.119.184502
DOI10.1103/PhysRevLett.119.184502
Actions    Link to this publication

Altmetrics provided by Altmetric

Share